# SDR SWAA2025012280565

- Difficulty date: December 23, 2024
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 57,230 hours, 34,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AFT ANGLE BS 695 AND BL 0 FLOOR STRUCTURE PASSENGER CABIN 2024-767205<[01] REPLACED AFT ANGLE BS 695 AND BL 0 FLOOR STRUCTURE PASSENGER CABIN IAW-B737-700-SRM-51-40-02-0G-0; B737-700-DWG 27349112 SHEET 27 REV-; AND DWG PL27349112 SHEET 8. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED AFT ANGLE BS 695 AND BL 0 FLOOR STRUCTURE PASSENGER CABIN IAW-B737-700-SRM-51-40-02-0G-0; B737-700-DWG 27349112 SHEET 27 REV-; AND DWG PL27349112 SHEET 8. SEE INDIVIDUAL SIGN OFFS BELOW.
